Estimation in a semiparametric panel data model with nonstationarity

Dong, Chaohua, Gao, Jiti and Peng, Bin 2019, Estimation in a semiparametric panel data model with nonstationarity, Econometric reviews, vol. 38, no. 8, pp. 961-977, doi: 10.1080/07474938.2018.1514021.

Attached Files
Name Description MIMEType Size Downloads

Title Estimation in a semiparametric panel data model with nonstationarity
Author(s) Dong, Chaohua
Gao, Jiti
Peng, BinORCID iD for Peng, Bin orcid.org/0000-0003-4231-4713
Journal name Econometric reviews
Volume number 38
Issue number 8
Start page 961
End page 977
Total pages 17
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2019
ISSN 0747-4938
1532-4168
Keyword(s) Asymptotic theory
Closed-form estimate
Orthogonal series method
Partially linear panal data model
Language eng
DOI 10.1080/07474938.2018.1514021
Indigenous content off
Field of Research 1403 Econometrics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Taylor & Francis Group, LLC
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124456

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 55 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 02 Jul 2019, 20:38:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.